Skip to main content

Bayesian nonparametric estimators derived from conditional Gibbs structures

Lijoi, Antonio, Prunster, Igor, Walker, Stephen G. (2008) Bayesian nonparametric estimators derived from conditional Gibbs structures. Annals of Applied Probability, 18 (4). pp. 1519-1547. ISSN 1050-5164. (doi:10.1214/07-AAP495) (KAR id:12673)

PDF (Bayesian Nonparametric Estimators)
Language: English
Download (402kB) Preview
Official URL


We consider discrete nonparametric priors which induce Gibbs-type exchangeable random partitions and investigate their posterior behavior in detail. In particular, we deduce conditi onal distributions and the corresponding Bayesian nonparametric estimators, which can be readily exploited for predicting various features of additional samples. The results provide useful tools for genomic applications where prediction of future outcomes is required

Item Type: Article
DOI/Identification number: 10.1214/07-AAP495
Uncontrolled keywords: Bayesian nonparametrics; Dirichlet process; exchangeable random partitions; generalized factorial coefficients; generalized gamma process; population genetics; species sampling models; two parameter Poisson-Dirichlet process
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 12 Mar 2009 16:37 UTC
Last Modified: 28 May 2019 13:49 UTC
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year